# SDR SIMA200219106

- Difficulty date: July 4, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - TWO PROTRUSIONS BETWEEN FRAME 9 AND 10 AND STRINGERS 18L AND 20L, .3 BY .3 BY .001, AND ONE DENT .7 BY .5 BY .002.  PERFORMED EDDY CURRENT INSPECTION AND FOUND NO DEFECTS.  DENT FOUND TO BE WITH IN EMB145 SRM 53-12-01.  (M)
